Log in to post a reply
Apr 26, 2013 12:21PM
I did well on 2.5 mg, started 5 mg last night. I am taking your advice to keep meticulous oral hygiene, taking it at night. Saw MO this week and although nodules have not decreased, at least they have not increased in size and no new ones have popped up. I have MRI and zometa next week, then see BS the week after, so I pleaded with the MO to give me a 4-week break from appointments, which she did, so it will be 6 weeks until I see her again.
For those with rash, yes, it can be a SE. I did a LOT of reading and research before beginning this drug (I used to teach pharmacology, but there are TONS of new drugs that didn't even exist when I was teaching!), scared myself a little, but also realized that it has the potential to be really effective, and most SEs can be managed, I tell myself over and over. But all SEs should be reported to your doc!
And yes, it is hard on the liver. But I would check with MO before discontinuing this med, Suecolo2. There may be other options or adjustments, or you may need a different drug. Best wishes.
Linda - "Loving to learn; learning to love." "Gratitude leads to joy. Joy leads to prayer. Prayer leads to gratitude." "Oh, what fresh new hell is this???" - Sheldon Cooper, The Big Bang Theory
7/14/2010, IDC, 3cm, Stage IIIC, Grade 2, 19/23 nodes, ER+/PR-, HER2-
8/2011, IDC, Stage IIIC
9/2012, IDC, Stage IIIC
12/2012, IDC, Stage IV